フォロー
O. Diekmann
O. Diekmann
Professor of Mathematics, Utrecht University
確認したメール アドレス: uu.nl
タイトル
引用先
引用先
On the definition and the computation of the basic reproduction ratio R 0 in models for infectious diseases in heterogeneous populations
O Diekmann, JAP Heesterbeek, JAJ Metz
Journal of mathematical biology 28, 365-382, 1990
58481990
Mathematical epidemiology of infectious diseases: model building, analysis and interpretation
O Diekmann, JAP Heesterbeek
John Wiley & Sons, 2000
42932000
The construction of next-generation matrices for compartmental epidemic models
O Diekmann, JAP Heesterbeek, MG Roberts
Journal of the royal society interface 7 (47), 873-885, 2010
20692010
The dynamics of physiologically structured populations
JA Metz, O Diekmann
Springer, 2014
17292014
Delay equations: functional-, complex-, and nonlinear analysis
O Diekmann, SA Van Gils, SMV Lunel, HO Walther
Springer Science & Business Media, 2012
17162012
Mathematical tools for understanding infectious disease dynamics
O Diekmann, H Heesterbeek, T Britton
Princeton University Press, 2013
9922013
Thresholds and travelling waves for the geographical spread of infection
O Diekmann
Journal of mathematical biology 6 (2), 109-130, 1978
5791978
On evolutionarily stable life histories, optimization and the need to be specific about density dependence
SD Mylius, O Diekmann
Oikos, 218-224, 1995
4881995
How does transmission of infection depend on population size
MCM De Jong, O Diekmann, H Heesterbeek
Epidemic models: their structure and relation to data 84, 1995
4361995
A beginner's guide to adaptive dynamics
O Diekmann
Banach Center Publications 63, 47-86, 2004
3842004
Controlling methicillin-resistant Staphylococcus aureus: quantifying the effects of interventions and rapid diagnostic testing
MCJ Bootsma, O Diekmann, MJM Bonten
Proceedings of the National Academy of Sciences 103 (14), 5620-5625, 2006
3522006
Run for your life. A note on the asymptotic speed of propagation of an epidemic
O Diekmann
Journal of Differential Equations 33 (1), 58-73, 1979
3221979
The velocity of spatial population expansion
F Van den Bosch, JAJ Metz, O Diekmann
Journal of Mathematical Biology 28, 529-565, 1990
3211990
Delay equations: functional-, complex-, and nonlinear analysis, vol. 110
O Diekmann, SA Van Gils, SMV Lunel, HO Walther
Applied Mathematical Sciences, 1995
2961995
The dynamics of adaptation: an illuminating example and a Hamilton–Jacobi approach
O Diekmann, PE Jabin, S Mischler, B Perthame
Theoretical population biology 67 (4), 257-271, 2005
2842005
On the stability of the cell size distribution
O Diekmann, HJAM Heijmans, HR Thieme
Journal of Mathematical Biology 19, 227-248, 1984
2741984
On the formulation and analysis of general deterministic structured population models II. Nonlinear theory: II. Nonlinear theory
O Diekmann, M Gyllenberg, H Huang, M Kirkilionis, JAJ Metz, HR Thieme
Journal of mathematical biology 43, 157-189, 2001
2462001
Can a species keep pace with a shifting climate?
H Berestycki, O Diekmann, CJ Nagelkerke, PA Zegeling
Bulletin of mathematical biology 71, 399-429, 2009
2452009
When does evolution optimise?
JAJ Metz, SD Mylius, O Diekmann
IR-08-013, 2008
2232008
Studying the dynamics of structured population models: a versatile technique and its application to Daphnia
AM De Roos, O Diekmann, JAJ Metz
The American Naturalist 139 (1), 123-147, 1992
2211992
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20